# SDR SIMA200201702

- Difficulty date: January 15, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N274AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 274
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S5357231120001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP2 INSPECTION, FRAME 28D WAS FOUND TO BE CORRODED.  THE FRAME WAS REMOVED AND REPLACED IAW ATR72 SRM 51-21-42.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
